Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having PVCs, taking testosterone, switched from Synthroid to Armour thyroid. Have low BP. Culprit?

I am a 56 year old female. I had a 100 mg testosterone pellet implanted four months ago and a 112.5 mg pellet implanted July 24. Late July I started having PVCs. Holter monitor found 8000 in one day. I had also switched from Synthroid to Armour thyroid and added Slo- niacin five weeks before the PVCs kicked in. My last year, and especially the last month have been very stressful. My echo-stress test showed my heart was in good shape with no blockages. I ve stopped all caffeine. My electro physiologist said this was a benign arrhythmia, but he prescribed Flecanide which I have chosen not to take. My blood pressure is usually quite low, so beta blockers and calcium channel blockers aren t appropriate for me. Are one of the above variables likely the culprit for bringing this on? I also struggle with hypoglycemia. I take calcium, magesium and potassium, but don t know if I have the right doses. Thanks for your help.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Cardiologist 's  Response
dear patient

usually pvcs are related to an automatic focus of the heart and unfortunately you dont have much control over them, and the most you can usually do is to stop caffeine, other stimulating substances and try relaxation techniques; 8000 pvcs in a day is a decent burden; one of the options since you have such intolerance to medications is to consider a radiofrequency ablation; I would encourage you to discuss further with your electrophysiologist

yours truly

Dr Brenes Salazar MD
Mayo Clinic
Answered: Sun, 30 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor